English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bounds on the number of connected components for tropical prevarieties

MPS-Authors

Davydow,  Alex
Max Planck Society;

/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

Davydow_Bounds on_oa_2017.pdf
(Any fulltext), 236KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Davydow, A., & Grigoriev, D. (2017). Bounds on the number of connected components for tropical prevarieties. Discrete & Computational Geometry, 57(2), 470-493. doi:10.1007/s00454-016-9839-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B10-E
Abstract
There is no abstract available